# SDR CALA2025010600026

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 78,884 hours, 29,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A52147
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT INTERCOSTAL UPPER FLANGE IS CRACKED AT APPROX STA 272, LBL26.   REMOVED AND REPLACED INTERCOSTAL IAW B737-800 SRM 51-40-02 AND BAC DWG 141A5214.
